# SDR SWIA201334735

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15105
- Aircraft time: 18,586 hours, 11,220 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE IN AFT LAVATORY ON DESCENT INTO SLC.  NO SMOKE OBSERVED.  FLT#4467 REPLACED SMOKE DETECTOR.
